Alert archive / Wisconsin / Wind Chill Advisories in 2011

Wind Chill Advisory 3, NWS Green Bay, WI

February 7, 201110 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 7, 2011, 3:18 PM CST for 10 counties in Wisconsin. It took effect at Feb 8, 2011, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 3:18 PM CST (21:18 UTC)
In effect from
Feb 8, 2011, 12:00 AM CST
Expired
Feb 8, 2011, 10:00 AM CST
In force
10 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 124 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WWUS43 KGRB 072118
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CST MON FEB 7 2011

...DANGEROUS WIND CHILLS LATE TONIGHT AND TUESDAY MORNING...

.COLDER AIR AND INCREASING WINDS WILL PRODUCE DANGEROUS WIND
CHILLS OF 20 BELOW TO 30 BELOW ZERO ACROSS CENTRAL AND NORTH
CENTRAL WISCONSIN OVERNIGHT AND DURING THE MORNING ON TUESDAY.

WIZ005-010>012-018-019-030-035-036-045-080530-
/O.NEW.KGRB.WC.Y.0003.110208T0600Z-110208T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
318 PM CST MON FEB 7 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
TUESDAY. 

* WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE ARE EXPECTED
  LATE TONIGHT INTO TUESDAY MORNING.

* FROSTBITE IS POSSIBLE ON EXPOSED SKIN IN 30 MINUTES OR LESS WITH
  WIND CHILLS IN THE FORECAST RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MG
2 follow-up statements
947 
WWUS43 KGRB 080429
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CST MON FEB 7 2011

...DANGEROUS WIND CHILLS LATE TONIGHT AND TUESDAY MORNING...

.SUB ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE DANGEROUS
WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO ACROSS CENTRAL AND NORTH
CENTRAL WISCONSIN LATE TONIGHT AND TUESDAY MORNING.

WIZ005-010>012-018-019-030-035-036-045-081230-
/O.CON.KGRB.WC.Y.0003.110208T0600Z-110208T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
1029 PM CST MON FEB 7 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. 

* WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE ARE 
  EXPECTED LATE TONIGHT INTO TUESDAY MORNING. 

* FROSTBITE IS POSSIBLE ON EXPOSED SKIN IN 30 MINUTES OR LESS 
  WITH WIND CHILLS IN THE FORECAST RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
315 
WWUS43 KGRB 080945
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CST TUE FEB 8 2011

...VERY COLD WIND CHILLS THIS MORNING...

.SUB ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND
CHILLS OF 20 TO 25 BELOW ACROSS PARTS OF CENTRAL AND NORTH CENTRAL
WISCONSIN THIS MORNING. PERIODS OF BITTER COLD WIND CHILLS WILL
CONTINUE THROUGH THURSDAY WITH ADDITIONAL WIND CHILL HEADLINES
LIKELY. 

WIZ005-010>012-018-019-030-035-036-045-081600-
/O.CON.KGRB.WC.Y.0003.000000T0000Z-110208T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
345 AM CST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILLS IN THE 20 BELOW TO 25 BELOW ZERO RANGE ARE EXPECTED
  THIS MORNING.

* FROSTBITE IS POSSIBLE ON EXPOSED SKIN IN 30 MINUTES OR LESS 
  WITH WIND CHILLS IN THE FORECAST RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 7, 3:32 AM CST, 11 hours 46 minutes earlier.

Area forecast discussion, Feb 7, 3:32 AM CST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST MON FEB 7 2011

.SYNOPSIS...SOME SNOW SHOWERS TODAY AND TONIGHT...THEN QUIET AND
COLD FOR THE REST OF THE WORK WEEK...WITH MODERATING TEMPS NEXT
WEEKEND.

WITH UPR RIDGE JUST OFF THE WEST COAST AND BROAD TROF OVER
CENTRAL AND EASTERN CONUS...ONGOING AMPLIFICATION OF THE UPR FLOW
WL DRIVE AN ARCTIC AIR MASS SEWD ACRS THE RGN DURING THE NEXT
SEVERAL DAYS. THEN THE FLOW WL QUICKLY FLATTEN BACK TO A ZONAL
REGIME LATE IN THE WEEK AND FOR THE UPCOMING WEEKEND.

SEVERAL WK SYSTEMS WL CROSS THE AREA...BUT MOISTURE WL BE
LIMITED... SO PCPN AMNTS SHOULD END UP BLO NORMAL. TEMPS WL DROP
TO BLO NORMAL FOR MOST OF THE WEEK...THEN START TO MODERATE.
ANTICIPATE READINGS WL BE ABV NORMAL BY THE END OF NEXT WEEKEND.
&&

.SHORT TERM...TDA/TNGT/TUE. SHSN OFF LAKE SUPERIOR WL CONT TDA AND
TNGT. TRAJECTORIES NOT IDEAL ALL THE TIME...AND SOME ICE ON THE
WESTERN LAKE. SO ALTHOUGH A FEW INCHES OF ACCUMULATION ARE POSSIBLE
IN THE SNOWBELT. THINK WE CAN GET BY WITHOUT AN ADVISORY...BUT WL BE
KEEPING A CLOSE EYE ON WEBCAMS AND VSBYS ON SFC OBS.

SHARP UPR TROF WL DIG TOWARD THE AREA TDA...AND ACRS THE AREA THIS
EVENING. LIFT WITH THE TROF SHOULD ENHANCE THE AFOREMENTIONED LAKE
SNOW IN THE LATE AFTN AND EARLY EVENING...AND GENERATE SCT SHSN ACRS
MAINLY THE WRN PART OF THE FCST AREA THIS AFTN. OF MORE CONCERN IS
WHAT HAPPENS IN THE E TNGT. THE PAST 3 RUNS OF THE NAM INDICATED
MESO-SCALE CIRCULATION DEVELOPING AND GENERATING A FAIRLY ORGANIZED
SNOW BAND ACRS THE E LATE THIS AFTN AND THIS EVENING. THERE WERE
HINTS OF THE FEATURE ON THE OTHER MODELS...THOUGH THEY JUST MAY NOT
HAVE ENOUGH RESOLUTION TO DEPICT THE FEATURE AS CLEARLY AS THE NAM.
WHAT ALSO SEEMS TO SUPPORT THE NAM BEING ONTO SOMETHING IS THAT THE
CIRCULATION DEVELOPS RIGHT WHERE YOU/D EXPECT RELATIVE TO COMPACT
VORT IN BASE  OF SHARP UPR TROF DIGGING ACRS THE AREA. HAVE SEEN
MESO-LOWS LIKE THIS A FEW TIMES IN THE PAST...AND THEY ARE CAPABLE
OF GENERATING A 1 OR 2 COUNTY WIDE BAND OF ADVISORY CRITERIA SNOW.
EXACT PLACEMENT TOUGH TO GAUGE...BUT BEST GUESS WOULD BE FROM
RHI/EGV RIVER AREA SSEWD TOWARD GRB/MTW. TOOK POPS FOR THIS SWATH
UP TO LIKELY FOR THE EVENING...AND WL MENTION A COUPLE INCHES OF
SNOW BEING POSSIBLE. THIS IS A GOOD STARTING POINT SINCE PREV FCST
WAS DRY. DAY SHIFT CAN HIT HARDER IF/ONCE FEATURE STARTS TO
DEVELOP AND WHEN IT/S TRACK BECOMES CLEAR.

COLDER AIR WL CONT TO SEEP INTO THE AREA TDA...AND SHOULD SPILL EWD
MORE AGGRESSIVELY TNGT AND TUE. WIND CHILL VALUES BASED ON CURRENT
TEMP AND WIND GRIDS ARE EXPECTED TO REACH ADVISORY CRITERIA ACRS THE
WRN PART OF THE FCST AREA FOR ABOUT 6 HOURS LATE TNGT AND TUE
MORNING. BUT THIS WILL BE A LOW-END EVENT AT BEST...AND DURING WHAT
LOOKED LIKE A MORE FAVORABLE SITN LAST WEEK WE HAD TROUBLE REACHING
ADVISORY CRITERIA WHEN THE WINDS DROPPED OFF A LITTLE MORE THAN
EXPECTED. WL JUST CONT TO MENTION IN THE HWO AND LET DAY SHIFT MAKE
FINAL CALL ON POSSIBLE ADVISORY.

.LONG TERM...TUE NGT THRU NXT SUNDAY. MDLS CONT TO SHOW THE ERN
PACIFIC UPR RDG TO MOV INLAND AND FLATTEN TOWARD THE END OF THE
WORK WEEK IN RESPONSE TO A SE MOVG UPR TROF FROM ALASKA. MAIN FCST
CONCERNS WL DEAL WITH DEPTH OF ARCTIC AIR PRECEDING THIS PATN
SHIFT...PSBL CLIPPER LATE WEEK AND THEN AMT OF WARM-UP NXT WEEKEND.

A BROAD/WEAK SHRTWV TROF IS FCST TO SWING SE THRU ONTARIO TUE NGT
AND PUSH A CDFNT INTO NRN SECTIONS OF THE GREAT LKS TOWARD
DAYBREAK. TIME SECTIONS/FCST SNDNGS SHOW PLENTY OF DRY AIR OVR WI
PRECEDING THIS SYSTEM AND DO NOT EXPECT MUCH IN THE WAY OF CLDS
TIL LATE (MAINLY IN THE NORTH). WESTERLY SFC WNDS SHOULD KEEP THE
BULK OF LK EFFECT SNOW OVR UPR MI AND ONLY LEFT A TOKEN POP OVR
NRN SECTIONS OF VILAS CNTY. THE BIGGER STORY WL BE THE VERY COLD
AIR MASS IN PLACE AND BITTERLY COLD WND CHILLS. EXPECT TO SEE WND
CHILL VALUES TO DIP INTO THE -20 TO -25 RANGE WHICH WOULD
NECESSITATE AN ADVY IF THESE NUMBERS COME TO FRUITION. WL CONT TO
MENTION THIS POTENTIAL IN THE HWO AND ALLOW LTR SHIFTS TO ISSUE A
HEADLINE IF NEEDED.

THE CDFNT ESSENTIALLY WIPES OUT OVR THE NRN LAKES AS THE MID-LVL
SUPPORT PUSHES EAST INTO QUEBEC. HI PRES WL EXTEND FROM THE CNTRL
PLAINS EWD THRU THE OHIO RIVER VALLEY ON WED AND KEEP A WEST WND
OVR WI. LK EFFECT SNOW SHWRS TO CONT AFFECTING UPR MI WITH ITS SRN
EXTENT PERHAPS CROSSING INTO VILAS CNTY. HAVE MAINTAINED A MINIMAL
CHC POP FOR VILAS CNTY...OTHERWISE ANTICIPATE A FAIR AMT OF
SUNSHINE OVR NE WI WITH VERY COLD TEMPS AND WND CHILLS REMAINING
IN THE DOUBLE DIGITS BLO ZERO.

SFC HI REMAINS IN PLACE THRU WED NGT WITH THE MDLS HINTING AT A
BIT LESS WND IN THE BNDRY LYR. STILL APRS THAT WED NGT WL BE THE
COLDEST NGT OF THE WEEK AS NEARLY IDEAL RADIATIONAL COOLING
CONDITIONS IN PLACE. LOOK FOR MIN TEMPS TO DROP INTO THE SINGLE
DIGITS AND TEENS BLO ZERO WITH WND CHILL VALUES AGAIN PUSHING ADVY
CRITERIA. THE SFC RDG AXIS IS FCST TO SAG FARTHER SOUTH BY THU...
THEREBY STARTING TO LOSE ITS INFLUENCE ON OUR WEATHER. FCST SNDNGS
DO SHOW SOME INCREASE IN MID-LVL MSTR...BUT EXPECT ONE MORE DAY OF
DECENT SUNSHINE OVR THE FCST AREA. THE HEART OF THE ARCTIC AIR
MASS IS EXPECTED TO SHIFT NE ON THU SO TEMPS COULD BE ABT THREE
DEGS WARMER COMPARED TO WED WHICH WOULD PLACE MOST OF THE AREA IN
THE LWR TEENS.

PLENTY OF QSTNS REMAIN WITH REGARDS TO A CLIPPER SYSTEM PROGGED TO
SWEEP NEAR THE GREAT LKS ON FRI. SOME MDLS DOWNPLAY THE SYSTEM TO
THE POINT THAT NO PCPN DVLPS AT ALL. OTHER MDLS ARE A LITTLE MORE
AGGRESSIVE AND TRY TO SPIT OUT SOME VERY LGT QPF. THERE IS ENUF
POTENTIAL TO WARRANT A SLGT CHC POP...BUT NOT THRILLED WITH THE
PROSPECT OF ANYTHING ACCUMULATING.

BY THE END OF THE WEEK...THE WEST COAST UPR RDG TO BE BREAKING
DOWN AND MOVG INTO THE ROCKIES. A SURGE OF MILD PACIFIC AIR IS
FCST TO SWEEP ACROSS THE CNTRL CONUS FRI NGT AND REACH WI ON SAT.
AS A WRMFNT PUSHES ACROSS THE GREAT LKS ON SAT...WL HAVE TO WATCH
THE POTENTIAL FOR ISEN LIFT LGT PCPN TO DVLP. BOTH THE GFS AND GEM
HINT AT THIS...SO WL NEED TO KEEP AN EYE ON THIS IN THE COMING
DAYS. TEMPS SHOULD BE ABLE TO RISE ABV NORMAL...BUT WL NEED TO SEE
IF A LOW-LVL INVERSION DVLPS WHICH WOULD TEMPER THE WARM-UP. IF WE
DO NOT HAVE THIS INVERSION...MAX TEMPS BY SUNDAY COULD PUSH INTO
THE MIDDLE 30S AT SOME LOCATIONS.
&&

.AVIATION...GENERALLY VFR CIGS IN THE SE 1/2 OF THE FCST AREA...WITH
MVFR CIGS TO THE NW. EXPECT CIGS TO COME DOWN THIS AFTN AND EVENING
AS UPR TROF DIGGING ACRS GENERATES MORE CLDS AND SOME SHSN. CLEARING
SHOULD SWEEP EWD FAIRLY QUICKLY LATE TNGT AND EARLY TUE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, Feb 7, 5:10 AM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
510 AM CST MON FEB 7 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
510 AM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS WILL LEAD TO SOME SLIPPERY TRAVEL CONDITIONS TODAY
AND TONIGHT.

ALTHOUGH ISOLATED SLIPPERY SPOTS COULD DEVELOP ALMOST ANYWHERE
ACROSS THE AREA...THE SNOWBELT REGION OF NORTH-CENTRAL WISCONSIN
IS EXPECTED TO BE AFFECTED BY MORE WIDESPREAD SNOW SHOWERS TODAY
AND TONIGHT. THIS WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS IN
THAT AREA.

A MORE ORGANIZED BAND OF SNOW SHOWERS COULD ALSO DEVELOP OVER
NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON...AND THEN TRACK
SOUTHEAST TOWARD GREEN BAY AND THE LAKESHORE THIS EVENING. IF THE
BAND DEVELOPS AND TRACKS AS EXPECTED...THERE WILL LIKELY BE A
PERIOD OF HAZARDOUS TRAVEL CONDITIONS ACROSS EASTERN WISCONSIN
THIS EVENING AND OVERNIGHT.

WIND CHILL INDICES WILL FALL AS LOW AS 25 BELOW ZERO ACROSS
CENTRAL AND NORTH-CENTRAL WISCONSIN LATE TONIGHT AND EARLY
TUESDAY. WIND CHILL INDICES IN THE EAST WILL REACH 15 BELOW TO 20
BELOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ARCTIC CHILL WILL REMAIN ACROSS THE AREA THROUGH THURSDAY. WIND
CHILLS MAY REACH THE 20 TO 30 BELOW ZERO RANGE DURING THE LATE
NIGHT AND EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

PLEASE FORWARD ANY SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER
SERVICE IN GREEN BAY.

LMZ521-522-541>543-081200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
510 AM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JS/AK

In the hours before

Special weather statement, Feb 7, 12:27 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 PM CST MON FEB 7 2011

WIZ022-031-035>040-045-048>050-074-072200-
DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
1227 PM CST MON FEB 7 2011

...SNOW IS LIKELY THIS EVENING AND COLDER CONDITIONS ARE EXPECTED
TUESDAY...

COLDER AIR WILL BECOME ESTABLISHED ACROSS THE AREA THE NEXT COUPLE DAYS.

SNOW SHOWERS ARE EXPECTED TODAY. ACCUMULATIONS SHOULD NOT BE
HEAVY...BUT THE SNOW COULD CAUSE SOME SLIPPERY SPOTS ON ROADWAYS.

TEMPERATURES IN THE GREEN BAY AND FOX VALLEY AREA ARE EXPECTED TO BE
AROUND 20 DEGREES FOR THE EARLY TO MIDDLE AFTERNOON. COMBINED WITH
WINDS AROUND 10 MPH...THIS WILL YIELD WIND CHILLS IN THE 5 TO 10
ABOVE ZERO RANGE.

SNOW SHOWERS WILL BECOME MORE NUMEROUS THIS EVENING. A COUPLE
INCHES OF ACCUMULATION IS POSSIBLE BEFORE THE SNOW DIMINISHES
AFTER MIDNIGHT.

SKIES WILL BE SUNNY ON TUESDAY...BUT IT WILL BE COLDER. LATE AFTERNOON
AIR TEMPERATURES SHOULD BE AROUND 8 ABOVE ZERO. WHEN COMBINED WITH
NORTHWEST WINDS AROUND 15 MPH...THIS WILL YIELD WIND CHILLS
AROUND 10 BELOW ZERO.

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 4:02 AM CSTSmall Craft AdvisoryGRB47 hr

Nearby

Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.